Document Type : Research Paper


1 Department of Mathematics, Faculty of Science, Assuit University, Assuit 71516, Egypt.

2 Department of Mathematics, Faculty of Science, Sohag University, Sohag 82524, Egypt.


In this paper, we present a new concept of random contraction and prove a coupled random fixed point theorem under this condition which generalizes stochastic Banach contraction principle. Finally, we apply our contraction to obtain a solution of random nonlinear integral equations and we present a numerical example.


Main Subjects

[1] M. Abbas, M.A. Khan, and S. Radenovic, Common coupled fixed point theorems in cone metric spaces for w-compatible mapping, Appl. Math. Comput., 217 (2010) 195-202.
[2] M.U. Ali, T. Kamran, and M. Postolache, Solution of Volterra integral inclusion in b-metric spaces via new fixed point theorem, Nonlin. Anal. Modelling and Control, 22 (2017) 17-30.
[3] M.U. Ali and T. Kamran, Multivalued F-contraction and related fixed point theorems with application, Filomat, 30 (2016), 3779-3793.
[4] I. Arandjelovic, Z. Radenovic, and S. Radenovic, Boyd-Wong-type common fixed point results in cone metric spaces, Appl. Math Comput., 217, (2011), 7167-7171.
[5] H. Aydi, M. Postolache, and W.Shatanawi, Coupled fixed point results for (ψ,φ)-weakly contractive mappings in ordered G-metric spaces, Comput. Math. Appl., 63, (2012), 298-309.
[6] S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math., 3, (1922),133-181.
[7] R. Batra and S. Vashistha, Fixed points of an F-contraction on metric spaces with a graph, Int. J. Comput. Math., 91, (2014), 2483-2490.
[8] A.T. Bharucha-Reid, Random Integral equations, Mathematics in Science and Engineering, 96, Academic Press, New York, 1972.
[9] T.G. Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal. Theor., 65, (2006), 1379-1393.
[10] D.W. Boyd and J.S.W. Wong, On nonlinear contractions, Proc. Amer. Math. Soc., 20, (1969), 458-464.
[11] J. Caballero, B.B. López, and K. Sadarangani, On monotonic solutions of an integral equation of Volterra type with supremum, J. Math. Anal. Appl., 305, (2005), 304-315.
[12] M. Cosentino and P. Vetro, Fixed point results for F-contractive mappings of Hardy–Rogers-type, Filomat, 28, (2014), 715–-722.
[13] O. Hans, Reduzierende zufallige transformationen, Czechoslov. Math. J., 7, (1957), 154-158.
[14] S. Itoh, Random fixed point theorems with an application to random differential equations in Banach spaces, J. Math. Anal. Appl., 67, (1979), 261-273.
[15] M.C. Joshi and R.K. Bose, Some topics in nonlinear functional analysis, Wiley Eastern Ltd., New Delhi, (1984).
[16] T. Kamran, M. Postolache, M.U. Ali, and Q. Kiran, Feng and Liu type F-contraction in b-metric spaces with an application to integral equations, J. Math. Anal., 7, (2016), 18-27.
[17] V. Lakshmikantham and Lj. Ciric, Coupled random fixed point theorems for nonlinear contractions in partially ordered metric spaces, Stoch. Anal. and Appl., 27, (2009), 1246-1259.
[18] A. Spacek, Probability Measure in Infinite Cartesian Products, Czechoslovak Academy of Sciences Pragu, Czechoslovak, 210-220, (1959).
[19] H.K. Pathak, M.S. Khan, and R. Tiwari, A common fixed point theorems and its application to nonlinear integral equations, Computer Math. Appl., 53, (2007), 961-971.
[20] E. Rakotch, A note in contractive mappings, Proc. Amer. Math. Soc., 13, (1962), 459-465.
[21] R.A. Rashwan and D.M. Albaqeri, A common random fixed point theorem and application to random integral equations, Int. J. Appl. Math. Reser., 3, (2014), 71-80.
[22] R.A. Rashwan and H.A. Hammad, A coupled random fixed point theorem in quasi-partial metric spaces, JP J. Fixed Point Theory Appl., 11, (2016), 161-184.
[23] R.A. Rashwan and H.A. Hammad, On random coincidence point and random coupled fixed point theorems in ordered metric spaces, JP J. Fixed Point Theory Appl., 11, (2016), 125-160.
[24] R.A. Rashwan and H.A. Hammad, Random common fixed point theorem for random weakly subsequentially continuous generalized contractions with application, Int. J. Pure Appl. Math., 109, (2016), 813-826.
[25] R.A. Rashwan and H.A. Hammad, Random fixed point theorems with an application to a random nonlinear integral equation, Journal of Linear and Topological Algebra, 5, (2016), 119-133.
[26] A. Spacek, Zufallige Gleichungen, Czechoslovak Math. J., 5, (1955), 462-466.
[27] E. Tarafdar, An approach to fixed-point theorems on uniform spaces, Trans Amer. Math Soc., 191, (1974), 209-255.
[28] D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory and Appl., 2012, (2012), 1-6.